Head & Body Aches
Phenylephrine Hydrochloride, Paracetamol, Guaifensin
For oral use. Pour one sachet of powder into a mug and fill that with hot but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet very 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
Do not take more medicine than the label tells you to.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
keep out of reach and sight of children.
Do not take if: allergic to any ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have tkane MAOI’s (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 220mg
Also contains aspartame (E951), sucrose and sodium
|This product has no reviews yet.|
Regular Price: £2.19
Special Price £2.08